zbMATH — the first resource for mathematics

Metrical almost product structures on the cotangent bundle. (English) Zbl 0790.53034
Szenthe, J. (ed.) et al., Differential geometry and its applications. Proceedings of a colloquium, held in Eger, Hungary, August 20-25, 1989, organized by the János Bolyai Mathematical Society. Amsterdam: North- Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 56, 75-86 (1992).
On the total space \(T^*M\) of a cotangent bundle \((T^*M,\pi^*,M)\) one considers a metrical almost product structure \((G,Q)\). The authors determine the set of all \(d\)-connections \(\hat D\) compatible with \((G,Q)\). Some geometrical properties of \(\hat D\) and the integrability of \((G,Q)\) are discussed, too.
For the entire collection see [Zbl 0764.00002].
Reviewer: R.Miron (Iaşi)
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C05 Connections (general theory)
PDF BibTeX Cite